# SDR CA980318055

- Difficulty date: March 4, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: HC537H12100
- Condition: Wrinkled
- Location: Fuselage
- Part time: 30,703 hours, 40,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL AREAS OF WRINKLES AND OIL CANNING WERE FOUND IN THE FUSELAGE CANOPY ROOF SKIN BETWEEN FRAME 12 AND 14.NO HEAVY LANDINGS OR UNUSUAL INCIDENTS REPORTED.THIS IS SECOND AIRCRAFT FOUND WITH PROBLEM. SUBSEQUENT FINDINGS SHOWED NO SIGNIFICANT VARIATIONS ON THE MATERIAL CONDUCTIVITY READINGS OR THICKNESS MEASUREMENT FROM THOSE OF THE DRAWING REQUIREMENTS.
